MathSciNet Relay Station
MathSciNet bibliographic data
MR226082 (37 #1672) 34.04
Miller, Keith Existence theory for certain ordinary differential equations with a monotone singularity. Proc. Amer. Math. Soc. 18 1967 1006–1008.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement